# SDR CALA2017040700897

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 71,927 hours, 8,096 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Part serial: 0817
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WARMING OVEN 409 ELECTRICAL SMELL. REPLACED W43 OVEN WARMER. OPS CHECKED- GOOD. THERE IS NO OVEN WARMER 409.  THE LABEL 409 IS NEXT TO THE LABEL W43 WHICH AN ARROW IS POINTING UP THE WARMER OVEN.
